# SDR CA080406001

- Difficulty date: March 31, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,437 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Part number: 0301037950
- Condition: Broken
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE WAS DISCOVERED CRACKED AND SEPARATED FROM FLARE AT P2 TAP END DURING ROUTINE INSPECTION.  ORIGINALLY, BLACK DEPOSITS WERE NOTICED AT B-NUT AND WHEN DISASSEMBLED, FOUND COMPLETE FAILURE OF TUBE FROM FLARE END.  CLOSE TOLERANCE FIT OF TUBE PROBABLY PROHIBITED ANOMALY FROM BEING NOTICED EARLIER.
